# SDR SWAA2022090750895

- Difficulty date: September 6, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 25,537 hours, 11,831 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Aft Entry Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS AFT ENTRY DOOR SLIDE IN THE RED / [01] REMOVED SLIDE;[02] REPLACED SLIDE IAW MT 725-61-06
